| Model Number |
630-2231211-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device's screen turned completely white and was illegible.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.